MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SELF-TAPPING 18MM; SCREW FIXATION INTRAOSSEOUS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SELF-TAPPING 18MM; SCREW FIXATION INTRAOSSEOUS
Model Number 202.818
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code : hwc ktw.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a removal surgery.During the surgery, four (4) 2.7mm cortex screw self-tapping 16mm, two (2) 2.7mm cortex screw-tapping 18mm and one (1) 2.7mm lc-dcp plate 6 holes were removed due to pain.No fragments generated.There was no surgical delay.The procedure successfully completed.The patient outcome was unknown.This complaint seven (7) devices.This report is for (1) 2.7mm cortex screw self-tapping 18mm.This report is 7 of 7 (b)(4).

Brand Name
2.7MM CORTEX SCREW SELF-TAPPING 18MM
Common Device Name
SCREW FIXATION INTRAOSSEOUS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11709137
Report Number2939274-2021-02025
Device Sequence Number3894420
Product Code HWC
UDI-Device Identifier10886982144751
UDI-Public(01)10886982144751
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number202.818
Device Catalogue Number202.818
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7MM CORTEX SCREW SELF-TAPPING 16MM; 2.7MM CORTEX SCREW SELF-TAPPING 16MM; 2.7MM CORTEX SCREW SELF-TAPPING 18MM; 2.7MM LC-DCP PLATE 6 HOLES/59MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR